Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 250

All articles in this issue are freely accessible.

Coxeter functors without diagrams
Maurice Auslander, María Inés Platzeck and Idun Reiten.
Trans. Amer. Math. Soc. 250 (1979), 1-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530043
Modeloids. I
Miroslav Benda.
Trans. Amer. Math. Soc. 250 (1979), 47-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530044
Ultrafiltres à la façon de Ramsey
Maryvonne Daguenet-Teissier.
Trans. Amer. Math. Soc. 250 (1979), 91-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530045
Isotoping mappings to open mappings
John J. Walsh.
Trans. Amer. Math. Soc. 250 (1979), 121-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530046
Zeeman’s filtration of homology
Clint McCrory.
Trans. Amer. Math. Soc. 250 (1979), 147-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530047
A nonunitary pairing of polarizations for the Kepler problem
J. H. Rawnsley.
Trans. Amer. Math. Soc. 250 (1979), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530048
A $3$-local characterization of $L_{7}(2)$
Larry Finkelstein and Daniel Frohardt.
Trans. Amer. Math. Soc. 250 (1979), 181-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530049
Starlike, convex, close-to-convex, spiral-like, and $Φ$-like maps in a commutative Banach algebra with identity
L. F. Heath and T. J. Suffridge.
Trans. Amer. Math. Soc. 250 (1979), 195-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530050
Defining Lagrangian immersions by phase functions
J. Alexander Lees.
Trans. Amer. Math. Soc. 250 (1979), 213-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530051
Borel parametrizations
R. Daniel Mauldin.
Trans. Amer. Math. Soc. 250 (1979), 223-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530052
Control problems governed by a pseudo-parabolic partial differential equation
Luther W. White.
Trans. Amer. Math. Soc. 250 (1979), 235-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530053
Weak cuts of combinatorial geometries
Hien Q. Nguyen.
Trans. Amer. Math. Soc. 250 (1979), 247-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530054
Space curves that point almost everywhere
J. B. Wilker.
Trans. Amer. Math. Soc. 250 (1979), 263-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530055
A converse of the Borel formula
Ronald M. Dotzel.
Trans. Amer. Math. Soc. 250 (1979), 275-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530056
The first order theory of $N$-colorable graphs
William H. Wheeler.
Trans. Amer. Math. Soc. 250 (1979), 289-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530057
Deforming twist-spun knots
R. A. Litherland.
Trans. Amer. Math. Soc. 250 (1979), 311-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530058
CR submanifolds of a Kaehler manifold. II
Aurel Bejancu.
Trans. Amer. Math. Soc. 250 (1979), 333-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530059
An algebraic characterization of connected sum factors of closed $3$-manifolds
W. H. Row.
Trans. Amer. Math. Soc. 250 (1979), 347-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530060
Nonstandard measure theory: avoiding pathological sets
Frank Wattenberg.
Trans. Amer. Math. Soc. 250 (1979), 357-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530061
Orthogonal polynomials defined by a recurrence relation
Paul G. Nevai.
Trans. Amer. Math. Soc. 250 (1979), 369-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530062
A simultaneous lifting theorem for block diagonal operators
G. D. Allen and J. D. Ward.
Trans. Amer. Math. Soc. 250 (1979), 385-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530063
Erratum to: “Pullback de Rham cohomology of the free path fibrations” [Trans. Amer. Math. Soc. 242 (1978), 307–318; MR 57:17678]
Kuo Tsai Chen.
Trans. Amer. Math. Soc. 250 (1979), 398-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 530064